Differential and Integral Equations

Gaussian estimates and interpolation of the spectrum in $L^p$

Wolfgang Arendt

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1153-1168.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329509

Mathematical Reviews number (MathSciNet)
MR1269649

Zentralblatt MATH identifier
0827.35081

Subjects
Primary: 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)
Secondary: 35P05: General topics in linear spectral theory 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20} 47N20: Applications to differential and integral equations

Citation

Arendt, Wolfgang. Gaussian estimates and interpolation of the spectrum in $L^p$. Differential Integral Equations 7 (1994), no. 5-6, 1153--1168. https://projecteuclid.org/euclid.die/1369329509


Export citation